# SDR DLM11991273

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Controller
- Condition: Failed
- Location: Hyd Syst
- Component: 4059021903
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG HYD PUMP CONTROL RIGHT POPPED 45 MIN AFTER T/O.  UNABLE TO CONTROL R HYD PUMPS IN MANUAL OR AUTO.  RETURNED TO ATL.  REPLACED HYD SYS CONTROLLER.
